# SDR SWAA2024092023355

- Difficulty date: August 6, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT 2024-489156<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B23399190; DUE DATE: 04 / MAR /25.;[02] TOOL USED ON STEP 4 RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 07-DEC-24;[03] REPAIRED FWD CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
